# SDR SWAA2023020894467

- Difficulty date: January 23, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 71,833 hours, 42,592 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER FRONT SPAR L/E INTERNAL RIB # 1 HAS STIFFENER # 2 CRACKED @ LOWER RADIUS MKD DOT<[01] REMOVED CRACK AT R/H HORIZONTAL STAB FRONT SPAR L/E #1RIB STIFFENER#2 AS PER REF B/737-700 SRM 55-10-09-2R-4 REPAIR 4.;[02] VERIFIED STEP 1;[03] PERFORMED HFEC INSP ON CUT OUT AREA STIFFENER#2 IAW B737 NDT P6 51-00-00 PROC.23; CRACK REMAINS ON WEB.(MARKED) TOOL USED : NORTEC 600 B/C 172389 CALDUE: 03/23;[04] PERFORMED ROTO INSP ON 8EA EXISTING HOLES AT STIFFENER#2 LOWER CHORD IAW B737 NDT P6 51-00-00 PROC.16; NO CRACKS NOTED TOOL USED : NORTEC 600 B/C 172389 CALDUE: 03/23;[05] REMOVED CRACK ON WED AT R/H HORIZONTAL STAB FROM SPAR L/E #1 RIB STIFFENERS # 2 AS PER REF B/737-700 SRM 55-10-09-2R-4 REPAIR 4.;[06] VALIDATED STEP 5;[07] PERFORMED HFEC INSP ON CUT OUT AREA STIFFENER#2 IAW B737 NDT P6 51-00-00 PROC.23;NO CRACKS NOTED TOOL USED : NORTEC 600 B/C 172389 CALDUE: 03/23;[08] RII: VERIFIED STEP 1;[09] LOCATED AND DRILLED NEW PARTS OF REPAIR AT R/H HORIZONTAL STAB FROM SPAR L/E RIB # 1 STIFFENERS #2 AS PER REF B/737-700 SRM 55-10-09-2R-4 REPAIR 4.;[10] VALIDATED STEP 9;[11] TREATED AND PRIMED AREA AND PARTS AT R/H H STAB L/E RIB #1 STIFFENERS #2 REPAIR AS B/737 -700 AMM51-21-41-370-803 AND AMM 51-21-72-370-803.;[14] INSTALLED REPAIR AND APPLIED SEALANT AROUND EDGE AT R/H HORIZONTAL STAB L/E RIB#1 STIFFENERS #2 LOWER RADIOS AS B737 -700 SRM 55-10-09-2R-4 REPAIR 4 AND SOPM 20-50-19.;
